Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations,
Bifurcation of 2-periodic orbits from non-hyperbolic fixed points
Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Mañosa Fernández, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtiques)

Date: 2018
Abstract: We introduce the concept of 2-cyclicity for families of one-dimensional maps with a non-hyperbolic fixed point by analogy to the cyclicity for families of planar vector fields with a weak focus. This new concept is useful in order to study the number of 2-periodic orbits that can bifurcate from the fixed point. As an application we study the 2-cyclicity of some natural families of polynomial maps.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Note: Número d'acord de subvenció AGAUR/2014/SGR-859
Note: Agraïments: DPI2016-77407-P (AEI/FEDER, UE, third author).
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Bifurcation ; Cyclicity. ; Non-hyperbolic fixed point ; Two periodic points
Published in: Journal of mathematical analysis and applications, Vol. 457 (2018) , p. 568-584, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2017.08.029

22 p, 333.2 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2017-11-28, last modified 2019-02-07

   Favorit i Compartir